MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION RING 620RG29 DURAN ANCORE ANNULOPLASTY C; RING, ANNULOPLASTY

MEDTRONIC HEART VALVES DIVISION RING 620RG29 DURAN ANCORE ANNULOPLASTY C; RING, ANNULOPLASTY
Model Number 620R
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Corneal Pannus (1447); Mitral Valve Stenosis (1965); No Information (3190)
Date of Event 03/30/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product analysis: the product specimen has not been returned for device analysis.Conclusion: multiple attempts to gather additional information and request product return have been made; however, these attempts have been unsuccessful.Without return of the product, no definitive conclusions could be drawn regarding the clinical observation.Should additional information become available, a supplemental report will be submitted.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that three years, one month post implant of this annuloplasty ring in the mitral position, this ring was explanted and replaced with a bioprosthetic mitral valve.No failure mechanism and no other adverse patient effects were reported.
 
Additional Manufacturer Narrative
Medtronic received additional information that this patient had severe progressive mitral stenosis.Pannus was present at the time of explant.This ring was replaced with a bioprosthetic valve.Prior to the replacement procedure, the patient presented with dyspnea, and fatigue.No other adverse patient effects were reported.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RING 620RG29 DURAN ANCORE ANNULOPLASTY C
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key6540939
Report Number2025587-2017-00732
Device Sequence Number12961
Product Code KRH
UDI-Device Identifier00613994758965
UDI-Public00613994758965
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K032810
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/08/2017
Device Model Number620R
Device Catalogue Number620RG29
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/14/2017
Supplement Date Received by ManufacturerNot provided
05/10/2017
Initial Report FDA Received Date05/03/2017
Supplement Report FDA Received Date05/15/2017
10/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR